Rudolf Zelinka [on the occassion of eightieth anniversary of birthday]

Vlastimil Macháček

Časopis pro pěstování matematiky (1987)

  • Volume: 112, Issue: 4, page 423-424
  • ISSN: 0528-2195

How to cite


Macháček, Vlastimil. "Rudolf Zelinka [k nedožitým osmdesátinám]." Časopis pro pěstování matematiky 112.4 (1987): 423-424. <>.

author = {Macháček, Vlastimil},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {4},
pages = {423-424},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Rudolf Zelinka [k nedožitým osmdesátinám]},
url = {},
volume = {112},
year = {1987},

AU - Macháček, Vlastimil
TI - Rudolf Zelinka [k nedožitým osmdesátinám]
JO - Časopis pro pěstování matematiky
PY - 1987
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 112
IS - 4
SP - 423
EP - 424
LA - cze
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.